# SDR YENA2025051300477

- Difficulty date: May 11, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N775JB
- Make and model: Airbus A320-232
- Aircraft serial: 03800
- Aircraft time: 60,530 hours, 21,448 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / REAR FUSELAGE / BUTTSTRAP / @ LEVEL OF FR64 BTWN STR 42L-43R / CORROSION - PERMANENT REPAIR; REFERENCES: /1/ AEROMAN EA 53-0024-25 REV. 0 (COVER + PART 1) /2/ AIRBUS RDAF 81575884/003/2025 ISSUE A /3/ AIRBUS DOSSIER 81575884 /4/ AIRBUS REPAIR INSTRUCTION R534-71164 ISSUE A. DESCRIPTION: DURING THE CURRENT (04/2025) H3 CHECK AT SAL FOR A/C N775JB (MSN03800), WHILE PERFORMING MPD TASK 534107-01, AEM REPORTED CORROSION DAMAGE ON THE REAR FUSELAGE AT THE BUTTSTRAP LOCATED AT LEVEL OF FR64 BETWEEN STR  42L-43R. THE REWORK DIMENSIONS WERE REPORTED AS 7.371” L X 3.742” W WITH A MRT OF 0” (MISSING MATERIAL). SEE REF /1/ AEROMAN EA FOR DETAILS. THE DAMAGE WAS EVALUATED AGAINST THE SRM AND NO ALLOWABLES/REPAIRS WERE FOUND. HENCE, AIRBUS WAS CONTACTED FOR REPAIR INSTRUCTIONS FOR THIS DAMAGE. AIRBUS PROVIDED INSTRUCTIONS VIA REF /3/ DOSSIER TO CUT AND REMOVE THE AFFECTED PORTION OF THE BUTTSTRAP, INSTALL SPLICE REPAIR WITH 2 EXTERNAL DOUBLERS, PERFORM NDT INSPECTIONS AND RESTORE SURFACE PROTECTION AS PER REF /4/ RI. THESE INSTRUCTIONS ARE APPROVED BY THE REF /2/ RDAF AS PERMANENT WITH NO POST REPAIR INSPECTIONS REQUIRED. EC A25-440-01 ACCOMPLISHES THE PERMANENT REPAIR PER THE REF /1/ EA AND COMPLIES WITH THE REF /2/ RDAF WITHOUT DEVIATION. SUBSTANTIATION: THIS PERMANENT, CATEGORY A, REPAIR IS APPROVED BY REF /2/ RDAF AND IS CLASSIFIED AS MAJOR. (E/C: A25-440-01)
